How long for an increase in medication to take effect?

Hi all, not been round here much but have been feeling particularly rubbish, most days.

I increased my thyroxine from 125mcg to 150mcg at beginning of January, I instantly felt better for a whole three days, but went back to feeling rubbish again quickly. I now feel like I'm on too much, just had a massive panic attack, you know the anxiety that you get when you're on too much, anyone feel that?

Anyway, with it been about five weeks since the increase, is that about how long t takes to fully kick in?

reckon I'll have to go down to 125mcg again.

Not sure what to do, good job I'm seeing a private specialist soon.

I also have raging tinnitus, for a split second I felt like topping myself, it's come to that and that worries me.

Regards

Karlos

3 Replies

oldestnewest
  • No you don't have to go down to 125 again, you could take 150 one day and 125 the next, that will average out 112.5.

    yes it does take 4 to 6 weeks to feel most of the effects of a change in dose

  • That would average out at 137.5 mcg!

    Frain-bog?

    But your point is spot on.

  • or T3-fog? ;) LOL x

You may also like...